MAUDE Adverse Event Report: PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; CHAIR, POSITIONING, ELECTRIC

PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; CHAIR, POSITIONING, ELECTRIC
Model Number LZ226822320S20
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should further information or the device become available, a follow-up report will then be issued.
 
Event or Problem Description
Provider alleges the consumer allegedly smelled smoke while sitting in the radiance, but couldn't identify where it was coming from - the consumer allegedly found the chair on fire shortly after this, dragged it outside where it allegedly became engulfed in flames.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Remnant harnessing was examined and no evidence of arcing was found.With this, the origin of the event is unknown.

Brand Name
PRIDE MOBILITY PRODUCTS
Common Device Name
CHAIR, POSITIONING, ELECTRIC
Manufacturer (Section D)
PRIDE MOBILITY PRODUCTS
401 york ave
duryea PA 18642
Manufacturer (Section G)
N/A
n/a
n/a
n/a
Manufacturer Contact
kelly livingston
401 york avenue
duryea, PA 18642
8008008586
MDR Report Key18181247
Report Number2530130-2023-00219
Device Sequence Number7610519
Product Code INO
UDI-Device Identifier00606509401500
UDI-Public00606509401500
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K091578
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberLZ226822320S20
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2023
Supplement Date Received by Manufacturer10/25/2023
Initial Report FDA Received Date11/21/2023
Supplement Report FDA Received Date01/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/25/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale